# SDR REXA2017041600523

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 28,847 hours, 26,420 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS OPS CHECK, THE G SWITCH FAILS TO OPERATE.  REMOVED AND REPLACED ELT IAW AMM 25-62-01-400-801. ELT OPS CHECKED GOOD.
